# SDR USAA2011092600036

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 36,300 hours, 20,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: D5211076420000
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE 1L DOOR THE SLIDE DOESN`T DETACH FROM THE FWD BRACKET.  FOUND FORWARD PIN MISSING FROM DOOR TO GIRT BAR ATTACH POINT.  INSTALLED PIN, DOOR ARM/DISARM OPS CHECKED GOOD.
